# SDR CA180207028

- Difficulty date: February 6, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 6,630 hours
- Engine: Hnywl TFE73120BR
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Condition: Failed
- Location: Generator
- Part time: 1,099 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: D, E

## Discrepancy

(CAN) THE PILOTS WERE TAXIING OUT TO THE RUNWAY TO TAKE OFF WHEN THEY GOT A L GEN FAIL CAS MESSAGE ALONG WITH A VIBRATION FROM THE LT ENGINE.  BOMBARDIER SERVICE TEAM WAS DISPATCHED AND THEY FOUND THAT THE LT GENERATOR HAD FAILED INTERNALLY.  THE GENERATOR WAS REPLACED WITH A NEW UNIT AND THE SYSTEM CHECKED OUT SERVICEABLE.  (TC NR 20180207028).
